Alert archive / Texas / Severe Thunderstorm Warnings in 2000
Severe Thunderstorm Warning 393, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Sep 14, 2000, 2:26 PM CDT for Robertson County, Texas. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline the Iowa Environmental Mesonet reconstructed for it; the warning itself named whole counties.
The facts
- Issued
- Sep 14, 2000, 2:26 PM CDT (19:26 UTC)
- Expired
- Sep 14, 2000, 3:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties; the outline is the Mesonet’s reconstruction
County Robertson County, TX
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 7.4 hours before the alert went out and 201 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 810 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 935 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KFWD 141928
SVRFTW
TXC395-142015-
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
226 PM CDT THU SEP 14 2000
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS
* UNTIL 315 PM CDT
* AT 226 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM 7 MILES EAST OF BREMOND...OR ABOU"T 19 MILES
NORTH OF HEARNE. THIS STORM IS NEARLY STATIONARY.
HEAVY RAIN AND WIND GUSTS TO 60 MPH ARE POSSIBLE WITH THIS STORM.
LAT...LON 3110 9673 3100 9664 3107 9640 3126 9656
3110 9685What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 14, 11:45 AM CDT, 2 hours 41 minutes earlier.
Area forecast discussion, Sep 14, 11:45 AM CDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION NATIONAL WEATHER SERVICE FORT WORTH TX 1145 AM CDT THU SEP 14 2000 ...AVIATION DISCUSSION... SCT040-060 AND A FEW HIGH LEVEL CLOUDS SHOULD BE ABOUT IT FOR AREA AIRPORTS THIS AFTERNOON. CU WILL DISSIPATE WITH LOSS OF AFTERNOON HEATING. FORECAST PROBLEMS WILL BE VARIABLE WIND DIRECTION THIS AFTERNOON AND THE ARRIVAL OF WEAK COLD FRONT TONIGHT. LATEST MODELS IN FAIRLY GOOD AGREEMENT WITH FROPA AT METRO AIRPORTS BETWEEN 06 AND 07Z AND AROUND KACT A COUPLE OF HOURS LATER. FRONT SHOULD COME THROUGH WITHOUT PRECIPITATION. 80 ...PUBLIC FORECAST DISCUSSION... UPDATE TO REMOVE TEMPORAL WORDING AND TO INCLUDE AFTERNOON POPS SOUTH. CAPE VALUES NEAR 1300 J/KG DOWN SOUTH WITH THETA-E RIDGE IN PLACE. SO WILL PLACE UP THE POTENTIAL FOR ON GOING ACTIVITY TO SHIFT NORTHWARD DURING THE AFTERNOON. COOL FRONT MOVING INTO NORTHERN OKLAHOMA ON SCHEDULE AND SHOULD ARRIVE RED RIVER NEAR MIDNIGHT AND SOUTHERN AREAS BY EARLY AFTERNOON. WILL ADJUST MAX TEMPS UPWARD TODAY AS WELL. CURRENT FORECAST FOR THE WEEKEND LOOKS GOOD WITH COOLER NIGHTS AND NEAR NORMAL DAYS. 75 .FTW...NONE.
In the hours before
Special weather statement, Sep 14, 1:05 PM CDT, 1 hour 21 minutes before
TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-142100- HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS NATIONAL WEATHER SERVICE FORT WORTH TX 105 PM CDT THU SEP 14 2000 ...THUNDERSTORMS... SCATTERED THUNDERSTORMS ARE EXPECTED SOUTH OF A GOLDTHWAITE... TO ATHENS LINE THIS AFTERNOON UNTIL SUNSET. THE MAIN THREAT WILL BE STRONG GUSTY WINDS TO 50 MPH...AND DEADLY LIGHTNING. ...FIRE... THE FIRE DANGER IS EXTREMELY HIGH ACROSS NORTH TEXAS...AND BURNING BANS ARE IN PLACE FOR ESSENTIALLY THE ENTIRE AREA. A COLD FRONT WILL MOVE ACROSS THE RED RIVER AROUND MIDNIGHT AND RAPIDLY PUSH SOUTHWARD INTO THE SOUTHERN AREAS FRIDAY MORNING. THE WIND SHIFT OCCURRING LATE TONIGHT sWILL CAUSE ERRATIC WILDFIRE BEHAVIOR. EVERYONE IS ENCOURAGED TO EXERCISE CAUTION WHEN ENGAGING IN ANY ACTIVITY THAT COULD ACCIDENTALLY START A FIRE.
Nearby
Severe Thunderstorm Warnings in Texas, 2000Every severe thunderstorm warning in 2000
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.